EconPapers    
Economics at your fingertips  
 

Restrictions on autogressive error processes in systems of demand equations

Mark G. Brown

No 52736, Research papers from Florida Department of Citrus

Abstract: Alternative theoretically based restrictions on autoregressive error processes in systems of demand equations are examined. Scaling, translation, and a utility-based approach suggested by Theil are used to generate restrictions. A study of juice demands suggests that the restrictions examined may be useful for empirical analysis.

Keywords: Demand; and; Price; Analysis (search for similar items in EconPapers)
Pages: 24
Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/52736/files/RP1993-4.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:fdcrrp:52736

DOI: 10.22004/ag.econ.52736

Access Statistics for this paper

More papers in Research papers from Florida Department of Citrus
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:fdcrrp:52736